Globally robust inference for the location and simple linear regression models

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Globally robust inference for the location and simple linear regression models

TitleGlobally robust inference for the location and simple linear regression models
Publication TypeJournal Article
Year of Publication2004
AuthorsAdrover, J, Salibian-Barrera, M, Zamar, R
JournalJournal of statistical planning and inference
Volume119
Pagination353–375